# SDR FDEA201909082182

- Difficulty date: September 8, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFTER FLOOR SUPPORT AT STATION 1887 - 2007 X = 2 FOUND CRACKED. MAIN DECK CRACKED AFTER FLOOR SUPPORT AT STATION 1887 TO STATION 2007 X = 2 REMOVED AND REPLACED WITH FABRICATED FLOOR SUPPORT AS PER SRM 51-31-01-OG. FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7081 REV M. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
